# SDR 2016FA0000424

- Difficulty date: August 22, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Aircraft: N782LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496372
- Aircraft time: 997 hours
- Engine: Lyc LO360A1H6
- Engine time: 997 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OIL CHANGE AND DIFFERENTIAL CYLINDER LEAK CHECK,  NR 3 CYLINDER FAILED AND A HISSING NOISE WAS OBSERVED.  A CRACK WAS DISCOVERED APPROXIMATELY TWO INCHES INBOARD OF BARREL HEAD JOINT ON AFT SIDE OF CYLINDER AT APPROXIMATELY THE 9 O'CLOCK POSITION.
